Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Glyciphage for diabetes. Prescribed Ecosprin and Nevrup. Subcutaneous blood clot in arm

Sir, I am a diabetic .I am taking Glyciphage 500 mg, covence 50 mg, Amaryl 1 mg morning and night.Also Ecospirin 75 once in day,Nevrup and CCM( calcium tab).Recently i have gone for a cardiology check up.That doctor prescribed 3 more tablets, Ivabrade 5,(Twice),Clavix 75( 1 noon) and Aztor 10 at night.One month after starting these medicines, i noticed subcutaneous blood clot in my arm.My family doctor asked me to stop aspirine and clavix.Since last 15 days i discontinued all three medicines prescribed by the Cardiologist .Pl. advice.
Asked On : Wed, 21 Nov 2012
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Lab Tests
Diabetologist 's  Response
Aug 2012
Hello and thank you for the query.
What your family doctor has advised you is correct. Keep hold on both tablets- the ecosprin and the clavix as of now. Then restart your tablet Ecosprin 75 only once a day after your doctor confirms you do not have anymore clots seen on the body.
If you have had a recent heart attack or treatment taken for recent heart attack then only you are supposed to take tablet clavix along with aspirin and not just casually. Continue taking tablet Ivabrade and Aztor. They are good for you.
You haven't mentioned your age here. Follow your family doctor's advice and go back to ecosprin only after a few days' time. Wish you good luck.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
After going through your history,you have Hypertension,Diabetes and possibly neuropathy.
It is not clear that are you having Ischemic heart problem or not as you have given no description of angina or there is any evidence in ECG .
You may have blood clot due to minor trauma and possibly Asprin and Clopidogrel rightly stopped them, but continue Ivabrade and Aztor.
You need not to stop other drugs.
If there is any doubt a 2 D Echocardiography and Tread mill Test will clear the status of disease.
Please do not discontinue any drug without advise of your treating doctor.
Aztor has some advantages apart from controlling the lipid Profile.
Please take care.
Good Luck.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor